MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID 48; ANATOMICAL GLENOID COMPONENT

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID 48; ANATOMICAL GLENOID COMPONENT
Model Number 04.01.0132
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 march 2021: lot 181490: (b)(4) items manufactured and released on 13-giu-2018.Expiration date: 2023-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implant involved: anatomical shoulder system 04.01.0094 metal humeral head ø48 (k170910) lot.1710140.Batch review performed on 03 march 2021: lot 1710140: (b)(4) items manufactured and released on 14-ago-2017.Expiration date: 2022-07-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The surgeon planned to revise the patient shoulder for a dislocation (head from liner) on (b)(6) 2021.The primary surgery date is not available.
 
Event or Problem Description
The surgeon revised the patient's shoulder implants for a dislocation (head from liner) on (b)(6) 2021.The primary surgery date is not available.The shoulder has been dislocated for 4 months.

Brand Name
ANATOMICAL SHOULDER SYSTEM HC PEGGED GLENOID 48
Common Device Name
ANATOMICAL GLENOID COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11494442
Report Number3005180920-2021-00216
Device Sequence Number5349248
Product Code KWS
UDI-Device Identifier07630040713276
UDI-Public07630040713276
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2023
Device Model Number04.01.0132
Device Catalogue Number04.01.0132
Device Lot Number181490
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2021
Supplement Date Received by Manufacturer02/19/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;